It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi I'm on my first month of yaz. I had spotting the first week, then I was a little late for a pill and had breakthrough bleeding ever since. I've been on time for every pill since and the bleeding has been constant (like the first day of my period) for the past 2 1/2 weeks. Now I have one more active pill before the placebos. The doc wants me to weather it out until my next pack. But the past few days I've been EXTREMELY tired/lethargic. So I was wondering about two things:

1)Could I be this tired because of anemia?

2)I really want to stop these pills. It's just not worth it. I was thinking of taking the rest of my pills and just not starting my 2nd pack. But will this just make the bleeding worse/last beyond the placebos? Or is it better to take my 2nd pack, hope the bleeding stops, and then get off the pills?

Any past advice or hearing from people with similar experiences will really help me out!





All times are GMT -7. The time now is 11:01 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!